# SDR CA120531005

- Difficulty date: May 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 49,763 hours, 61,271 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Condition: Burned
- Location: Propeller
- Part time: 49,763 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT-1057146, NR 1 ENGINE, ONE PROPELLER HEATER ELEMENT LOOKS BURNED NEAR THE ROOT.   REPLACED RELAY 3061-K1, PN KC-D4N IAW TIB DH8-30-2.  LEFT PROP NR 3 BLADE ASSY REPLACED IAW CMM 61-13-06.  LEFT ENGINE BRUSHBLOCK ASSY REPLACED IAW CMM 61-26-00.  LEAK AND FUNCTION CHECKS CARRIED OUT.
